# SDR 0003616633

- Difficulty date: September 20, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N633US
- Make and model: Boeing 747227B
- Aircraft serial: 21991
- Aircraft time: 67,710 hours, 21,991 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FLOORBEAM LOWER CHORD AT BS 1900 RBL 108.  REPAIRED PER EA 66-178826.
